MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM SI POLYAXIAL EXTEND TAB 5.5 X 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM SI POLYAXIAL EXTEND TAB 5.5 X 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Catalog Number 179732640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: unknown when infection occurred.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10 concomitant therapy date (b)(6), 2022.E1: initial reporter is j&j company representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that an unknown surgery for adolescent idiopathic scoliosis was completed on (b)(6), 2022.After the surgery, on (b)(6), 2023, an infection was confirmed on concave side.Revision surgery occurred on (b)(6), 2023.During the revision, the set screws on t2·3·4·5 on the left were removed.The rod where the set screws were removed were cut by the t-saw.The rods were removed.Four of the uniplanar screws (5.0 diameter 30mm long) on the left t2-t5 were removed.The affected area was washed.The hook was placed on t2 (wide blade/throat 10).Side-side connector installed at the upper end of t5.Titanium rod connection was performed between t2 and t5.The wound was closed.This report is for one expedium spine system si polyaxial extend tab 5.5 x 6 x 40mm for (b)(4).This complaint is linked to (b)(4).

Brand Name
EXPEDIUM SPINE SYSTEM SI POLYAXIAL EXTEND TAB 5.5 X 6 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18504212
Report Number1526439-2024-00627
Device Sequence Number12737835
Product Code NKB
UDI-Device Identifier10705034073866
UDI-Public(01)10705034073866
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number179732640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXP TI UNI SCW 5MMX30MM; EXP TI UNI SCW 5MMX30MM; EXP TI UNI SCW 5MMX30MM; EXP TI UNI SCW 5MMX30MM; EXP TI UNI SCW 5MMX30MM; EXP TI UNI SCW 5MMX30MM; EXP TI UNI SCW 5MMX30MM; EXP TI UNI SCW 5MMX30MM; SI POLYAXL EXT TAB 6 X 40MM; SI POLYAXL EXT TAB 6 X 45MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown